# SDR CALA2018010100006

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 56,677 hours, 20,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT BROKEN AT ROW 15. REPLACED SEAT MOUNTED EMERGENCY LIGHT PER AMM 33-51-11-960-802. OPS CHECK GOOD.
